Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Partially tore upper hamstring, lump under the butt bone. Took tylenol, did stretching with no help. Opinion ?

I partially tore my upper hamstring and have a lump under my butt bone. A doctor did not feel it, but I feel it when I sit. He told me to use heat six times a day, take tylenol and do gentle stretching (this happed 9 days ago). It has not improved. I have also read that sometimes this bump gravitates down the leg and sticks out as a lump. Your thoughts?
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The lump that you are feeling is likely to be due to tearing of the muscle fibres. This swelling will take 4-6 weeks to resolve completely after giving adequate reset and hot fomentation. You are getting the right treatment. You can continue with it.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor